# SDR DALA2017111208072

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,980 hours, 29,505 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Bs 662 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FITTING ON THE AFT BULKHEAD FWD FACE BS 662, LONGERON 24R.  THE FITTING WAS REPLACED IAW SRM 51-40-08-0G, 51-41-02-0G, AND 51-41-05-0G.
